Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have lichen planus. How to remove the dark spot from body?

Hi , I have lichen planus and I ve had it for about 2 years and I have dark spots all over my body and I want them to get off my body because I feel ugly and I feel depressed because of how my body looks . I wear jeans , long sleeves shirts , and sweaters all time because of my skin . So I would like to know what body wash or soap I can use to help fade the dark spots on my body ?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
lichen planus is a chronic itchy skin disease.
There is melanin pigment incontenence at dermal level in this disease.
As the pigment is deep down in skin layers it takes a lot of time to go away .
You can apply a elovera lotion over the area.A mild steroid cream like triamcinolone over the darker areas on alternate day at night time will help to increase skin turnover and allow faster recovery.
A moisturizing soap like venusia bathing bar will be helpful.

Hope this helps.
I will be available for follow up.
Answered: Mon, 25 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor